MAUDE Adverse Event Report: MEDTRONIC IRELAND SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4028
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician intended to use a silverhawk btk followed by a nanocross pta balloon during treatment of a calcified lesion in the patient¿s mid posterior tibial artery.Slight tortuosity and moderate calcification were reported.Ifu was followed.The atherectomy device was prepped without issue.It is reported that during removal of the device, it became wrapped and the tip separated but remained on the wire.The silverhawk and was removed in tandem with the sheath.Due to removal of the sheath access was lost and the procedure was completed at this point.No allegation against the nanocross device.Device not used in patient.No injury to patient.
 
Additional Manufacturer Narrative
Additional information: 6 passes were made with the atherectomy device prior to tip separation.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation the silverhawk was loaded over the 0.0135" guidewire through the 5f cook sheath.The distal assembly of the silverhawk was fractured apart distal the rim of the cook sheath.Approximately 83cm of the guidewire was exposed outside the distal tip of the silverhawk.Approximately 2.5cm of curved/bent guidewire was visible between the fracture face of the distal assembly of the silverhawk.The fracture was ductile in nature the guidewire tubing was peeled out ward from the distal segment of the fractured distal assembly.The distal rim of the cook sheath showed signs of buckling and creases to the outer rim.The distal assembly portion which was located at the distal rim of the sheath was pulled out.The toque shaft guidewire tubing exhibited zipper tearing throughout the entire length.It was noted the guidewire lumen of the proximal segment of the distal assembly disengaged from the tecothane.The nanocross elite was inspected and found no damages or anomalies.If information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK BTK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8649013
Report Number9612164-2019-02055
Device Sequence Number2173098
Product Code MCW
UDI-Device Identifier00643169968455
UDI-Public00643169968455
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Catalogue NumberP4028
Device Lot Number0009638308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer08/05/2019
08/15/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date08/07/2019
08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1